Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Existence and uniqueness of solutions of ordinary differential equations


Author: David V. V. Wend
Journal: Proc. Amer. Math. Soc. 23 (1969), 27-33
MSC: Primary 34.04
DOI: https://doi.org/10.1090/S0002-9939-1969-0245879-4
MathSciNet review: 0245879
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [2] P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 0171038 (30:1270)
  • [3] D. V. V. Wend, Uniqueness of solutions of ordinary differential equations, Amer. Math. Monthly 74 (1967), 948-950. MR 0221010 (36:4062)
  • [4] -, Existence and uniqueness of solutions of ordinary differential equations, Notices Amer. Math. Soc. 15 (1968), 89.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.04

Retrieve articles in all journals with MSC: 34.04


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245879-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society